acid reflux and uni pharma

Hi.I am having the same problem taking the uni pharma t3 sublingually as I did with the tiromel.Both give me horrific acid reflux. Never had this problem with cynomel.

Has anyone experienced any thing like this taking uni pharma sublingually?

Am gonna have to try taking it orally but am worried that taking it that way will cause acid reflux too (tiromel did). If that happens when taking it orally then I don’t know what I am going do. Thought for a wile that maybe I would just try and tolerate the acid reflux rather than live without my T3 but the reflux getting so bad now that don’t think I can.

2 Replies

  • When I was taking it (with a glass of water) I'd get a "raw" feeling inside. I never tried pulverising or crunching it, and only tried sub-lingually once, but didn't want to risk a sensitivity developing.

  • Don't take it sub-lingually, this is not NDT! it should be taken with water, it is manufactured to be swallowed not put under tongue :) I had stomach problems with Tiromel too, but I don't have them with Uni Pharma.

You may also like...